MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH PIN GUIDE FEMORAL R; TRUMATCH INSTRUMENTS : DRILL GUIDES

DEPUY ORTHOPAEDICS INC US TRUMATCH PIN GUIDE FEMORAL R; TRUMATCH INSTRUMENTS : DRILL GUIDES
Catalog Number 420903
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Investigation summary: the device associated with this report was not returned for evaluation.No evidence was found indicating product error was a contributing factor to the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.The 420903 trumatch pin guide femoral r, lot number 099ru associated with this report was not returned for evaluation.A device history record (dhr) review found no deviations or anomalies were noted.A product development design file review was conducted by trumatch engineering.The results were as follows: segmentation: segmentation designed within trumatch specifications.Proposal design: patient femur looks smooth.Trumatch was notified from field after surgery that surgeon did not clear anterior soft tissue.Proposal designed within trumatch specifications.Block design: block designed within trumatch specifications.No evidence was found indicating product error was a contributing factor to the reported event and the need for corrective action was not indicated.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
Trumatch cases (b)(4) did not perform as expected.It was discussed that the surgeon does not clear the anterior soft tissue of the femur.Per our surgical technique, it is recommended to clear extraneous soft tissue from the anterior aspect of the femur.Here are case details: (b)(4).

Brand Name
TRUMATCH PIN GUIDE FEMORAL R
Common Device Name
TRUMATCH INSTRUMENTS : DRILL GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8331228
Report Number1818910-2019-84138
Device Sequence Number18848158
Product Code JWH
UDI-Device Identifier10603295384786
UDI-Public10603295384786
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110397
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number420903
Device Lot Number099RU
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2019
Initial Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1